Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Algebraic conditions leading to continuous lattices
HTML articles powered by AMS MathViewer

by Jimmie D. Lawson PDF
Proc. Amer. Math. Soc. 78 (1980), 477-481 Request permission

Abstract:

This paper is concerned with sufficient conditions for a meet-continuous lattice L to be a continuous lattice. In §2 this is shown to be true if the prime elements order generate and $(L, \vee )$ is a compact topological semilattice. In §3 it is shown that a meet-continuous lattice with finite breadth is a continuous lattice.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06B30, 03B40, 22A26
  • Retrieve articles in all journals with MSC: 06B30, 03B40, 22A26
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 477-481
  • MSC: Primary 06B30; Secondary 03B40, 22A26
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556616-2
  • MathSciNet review: 556616